Alert archive / Maine / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 63, NWS Gray, ME

August 3, 2012Kennebec County, Lincoln County, Sagadahoc County, Maine

NWS Gray, ME issued this severe thunderstorm warning at Aug 3, 2012, 6:48 PM EDT for Kennebec County, Lincoln County, Sagadahoc County, Maine. It was in force for 42 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2012, 6:48 PM EDT (22:48 UTC)
Expired
Aug 3, 2012, 7:30 PM EDT
In force
42 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

Counties Kennebec County, ME, Lincoln County, ME, Sagadahoc County, ME

The radar

The Portland,ME radar (KGYX), 55 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 7:10 PM EDTTSTM WND DMG1 W Richmond, ME1 FOOT DIAMETER TREE FELL AND DAMAGED DECK
Aug 3, 7:15 PM EDTTSTM WND DMGRichmond, METREE BLOCKING ALEXANDER REED ROAD
Aug 3, 7:20 PM EDTTSTM WND DMG1 Wsw Richmond, METREE DOWN ON WIRES BATCHELDER ROAD
Aug 3, 7:20 PM EDTTSTM WND DMG2 Wsw Richmond, METREE FELL AND SNAPPED PRIMARY LINE ON WHITE ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 10.8 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2012-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 230 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2012-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
230 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
1233 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

843 
WUUS51 KGYX 032248
SVRGYX
MEC011-015-023-032330-
/O.NEW.KGYX.SV.W.0063.120803T2248Z-120803T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
648 PM EDT FRI AUG 3 2012

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN KENNEBEC COUNTY IN SOUTH CENTRAL MAINE...
  NORTHERN SAGADAHOC COUNTY IN SOUTH CENTRAL MAINE...
  NORTHWESTERN LINCOLN COUNTY IN SOUTH CENTRAL MAINE...

* UNTIL 730 PM EDT...

* AT 646 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM FARMINGDALE TO GARDINER TO 8
  MILES SOUTHWEST OF GARDINER...AND MOVING TO THE SOUTHEAST AT 20 
  MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CHELSEA...PITTSTON...PEACOCK BEACH STATE PARK...WHITEFIELD...
  RICHMOND AND DRESDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4424 6951 4413 6964 4406 6985 4418 6999
      4424 6984 4432 6969
TIME...MOT...LOC 2247Z 308DEG 16KT 4429 6969 4421 6980
          4417 6992

$$

SJC
1 follow-up statement
424 
WWUS51 KGYX 032313
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
713 PM EDT FRI AUG 3 2012

MEC011-015-023-032330-
/O.CON.KGYX.SV.W.0063.000000T0000Z-120803T2330Z/
KENNEBEC ME-SAGADAHOC ME-LINCOLN ME-
713 PM EDT FRI AUG 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHWESTERN LINCOLN...NORTH CENTRAL SAGADAHOC AND EXTREME SOUTH
CENTRAL KENNEBEC COUNTIES...

AT 711 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM WHITEFIELD TO DRESDEN TO
RICHMOND...OR ALONG A LINE EXTENDING FROM 10 MILES EAST OF GARDINER
TO 8 MILES SOUTHEAST OF GARDINER TO 9 MILES SOUTH OF GARDINER...
MOVING SOUTHEAST AT 20 MPH.

SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RICHMOND
AND DRESDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4410 6990 4416 6976 4427 6959 4424 6951
      4413 6964 4406 6985
TIME...MOT...LOC 2313Z 308DEG 16KT 4422 6956 4414 6967
          4410 6979

$$

SJC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 6:26 PM EDT, 22 minutes earlier.

Area forecast discussion, Aug 3, 6:26 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
626 PM EDT FRI AUG 3 2012

.SYNOPSIS...
AN APPROACHING COLD FRONT WILL STALL OVER THE REGION TONIGHT...
BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS. HOT AND HUMID
CONDITIONS WILL CONTINUE TOMORROW AND SUNDAY. A STRONGER COLD
FRONT WILL CROSS THE REGION LATE SUNDAY NIGHT OR MONDAY BRINGING
ADDITIONAL SHOWERS AND THUNDERSTORMS TO THE AREA. HIGH PRESSURE
BUILDS OVER THE REGION MONDAY THROUGH WEDNESDAY WITH DRIER
CONDITIONS EXPECTED.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
UPDATE...WILL TWEAK POPS A BIT AND ENTER OBSERVED TEMPS AND DEWPOINTS.

PREV DISC...WEAK FRONTAL BOUNDARY APPROACHING THE AREA THIS
AFTERNOON FROM THE NORTHWEST. VISIBLE SATELLITE IMAGERY SHOWS
DECENT CLEARING ACROSS MOST OF THE FORECAST AREA. MODIFIED 12Z
KGYX SOUNDING INDICATES UPWARDS OF 2500J/KG WORTH OF CAPE TO WORK
WITH. ALTHOUGH SHEAR IS WEAK...EXPECT SOME SCATTERED STORMS TO
DEVELOP THIS AFTERNOON AND EVENING. SOME MAY BE STRONG ENOUGH TO
REACH SEVERE LIMITS...BUT THEY SHOULD BE PRETTY ISOLATED.

ONCE DIURNAL HEATING FADES CONVECTION SHOULD DIE OFF PRETTY
QUICKLY. WITH DEWPOINTS STILL WELL INTO THE 60S...EXPECT FOG TO
SET UP AGAIN ACROSS MUCH OF THE AREA.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
FOG AND STRATUS SHOULD BURN OFF DURING THE MORNING HOURS TOMORROW.
FRONTAL BOUNDARY STALLED TO OUR SOUTH WILL START TO MAKE ITS WAY
NORTHWARD AS A WEAK WARM FRONT. NOT MUCH LEFT IN THE WAY OF
DYNAMICS WITH THE BOUNDARY AND SHOWERS AND THUNDERSTORMS MAY BE
LIMITED TO WESTERN PORTIONS OF CWA AND THE MOUNTAINS. EXPECT
CLEARING GOING INTO SATURDAY NIGHT.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
SOUTHERLY FLOW TRANSPORTS MORE MOISTURE INTO THE REGION ON SUNDAY
IN ADVANCE OF AN APPROACHING TROUGH. WILL PROBABLY SEE FOG ALONG
THE COAST WHICH MAY LAST INTO THE AFTERNOON ESPECIALLY ON THE
MIDCOAST. OUTSIDE OF FOGGY AREAS... TEMPERATURES WILL WARM WELL
INTO THE 80S. TIMING OF THE TROUGH AND ASSOCIATED COLD FRONT SEEM
TO SUGGEST THAT PRECIPITATION WILL BE LATER IN ARRIVING. SHOULD
SEE A CHANCE OF SHOWERS AND THUNDERSTORMS LATE SUNDAY AFTERNOON
AND THROUGH SUNDAY NIGHT. THIS TIMING MEANS THE SEVERE WEATHER
THREAT WILL BE MINIMIZED. HOWEVER... EVEN WITH THE PASSAGE DURING
THE NIGHTTIME HOURS IN THE ABSENCE OF SURFACE BASED INSTABILITY...
INSTABILITY ALOFT GENERATED BY THE TROUGH AND COLD ADVECTION ALOFT
MAY BE ENOUGH TO KEEP THUNDERSTORMS GOING. SHEAR WOULD BE
SUFFICIENT FOR SUPERCELLS AND BOWING MULTICELL STORMS GIVEN ENOUGH
INSTABILITY.

COLD FRONT MAKES A FULL PASSAGE THROUGH THE AREA BY MONDAY MORNING
OR EARLY MONDAY AFTERNOON. MAY STILL SEE SOME SHOWERS AND STORMS
LINGERING AHEAD OF THE FRONT THROUGH EARLY MONDAY. OTHERWISE WILL
SEE A CLEARING AND DRYING TREND AS HIGH PRESSURE BUILDS IN FROM
THE WEST.

HIGH PRESSURE GENERALLY HOLDS THROUGH TUESDAY... ALTHOUGH A WEAK
SHORTWAVE TROUGH CROSSES JUST NORTH OF THE INTERNATIONAL BORDER.
ANOTHER SHORTWAVE TROUGH DIGS FURTHER SOUTH ON WEDNESDAY AND
THURSDAY... WITH SHOWERS AND THUNDERSTORMS POSSIBLE PRIMARILY
DURING THE AFTERNOON EACH DAY OVER INTERIOR LOCATIONS.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
SHORT TERM...EXPECT VFR CONDITIONS TO DETERIORATE TONIGHT TO
IFR/LIFR CONDITIONS IN FOG. FOG WILL LIFT BY MID-MORNING TOMORROW
WITH VFR CONDITIONS RETURNING AND REMAINING IN PLACE FOR THE
REMAINDER OF THE SHORT TERM PERIOD.

LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...WILL PROBABLY SEE FOG
RETURN SATURDAY NIGHT INTO EARLY SUNDAY ALONG THE COAST. FOG WILL
LINGER LONGEST ALONG THE MIDCOAST NEAR ROCKLAND AND MAY EVEN LAST
THROUGH THE AFTERNOON. EXPECT SHOWERS AND THUNDERSTORMS LATE
SUNDAY THROUGH EARLY MONDAY. GENERALLY VFR AFTER THE COLD FRONT
MOVES THROUGH ON MONDAY THROUGH THE MIDDLE OF THE WEEK.

&&

.MARINE...
SHORT TERM /THROUGH SATURDAY...A WEAK FRONT DROPS INTO THE GULF OF
MAINE ON FRIDAY BEFORE DISSIPATING. WINDS AND SEAS SHOULD REMAIN
FAIRLY QUIET.

LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...SOUTHERLY FLOW WILL
INCREASE IN ADVANCE OF AN APPROACHING COLD FRONT ON SUNDAY.
ALTHOUGH WINDS MAY STAY BELOW 25 KT... SEAS WILL GRADUALLY BUILD
ON THE SOUTHERLY FETCH AND WAVE HEIGHTS MAY EXCEED 5 FEET. THE
COLD FRONT WILL CROSS THE WATERS ON MONDAY WITH A RETURN TO MORE
TRANQUIL CONDITIONS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Aug 3, 3:17 PM EDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
317 PM EDT FRI AUG 3 2012

MEZ007>009-012>014-018>028-NHZ001>010-013-014-041930-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
317 PM EDT FRI AUG 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY. A COUPLE OF STORMS
COULD PRODUCE HAIL AND GUSTY WINDS...ALONG WITH BRIEFLY HEAVY
DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-041930-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
317 PM EDT FRI AUG 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 3, 5:56 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
556 PM EDT FRI AUG 3 2012

MEZ012-020-032230-
ANDROSCOGGIN-SOUTHERN OXFORD-
556 PM EDT FRI AUG 3 2012

...STRONG THUNDERSTORMS WILL IMPACT ANDROSCOGGIN COUNTY AND OXFORD
COUNTY THROUGH 630 PM EDT...

AT 555 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES WEST OF TURNER...MOVING
SOUTHEAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN
AND AROUND LIVERMORE...TURNER...LEWISTON...AUBURN AND GREENE THROUGH
630 PM EDT.

SMALL HAIL UP TO HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS UP TO 35 MPH ARE POSSIBLE
WITH THESE THUNDERSTORMS.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4409 7023 4424 7043 4435 7029 4427 7008
      4424 7008

!SJC
Special weather statement, Aug 3, 5:59 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
559 PM EDT FRI AUG 3 2012

NHZ005-032230-
SOUTHERN GRAFTON-
559 PM EDT FRI AUG 3 2012

...STRONG THUNDERSTORMS WILL IMPACT GRAFTON COUNTY THROUGH 630 PM
EDT...

AT 558 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTHWEST OF ENFIELD...OR ABOUT
6 MILES NORTHEAST OF LEBANON...MOVING SOUTHEAST AT 20 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND ENFIELD AND
CANAAN THROUGH 630 PM EDT.

SMALL HAIL UP TO HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS UP TO 35 MPH ARE POSSIBLE
WITH THIS THUNDERSTORM.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4372 7193 4358 7205 4370 7227 4378 7220

SJC
Special weather statement, Aug 3, 6:30 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
630 PM EDT FRI AUG 3 2012

MEZ020-021-025-026-032300-
ANDROSCOGGIN-KENNEBEC-LINCOLN-SAGADAHOC-
630 PM EDT FRI AUG 3 2012

...STRONG THUNDERSTORMS WILL IMPACT ANDROSCOGGIN COUNTY...KENNEBEC
COUNTY...SAGADAHOC COUNTY AND LINCOLN COUNTY THROUGH 700 PM EDT...

AT 629 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST
OF AUGUSTA TO MONMOUTH TO 2 MILES SOUTHEAST OF GREENE TO 10 MILES
WEST OF GREENE...MOVING SOUTHEAST AT 25 MPH. THESE STRONG
THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND MONMOUTH...MANCHESTER
...GREENE...WALES...HALLOWELL...AUGUSTA...RANDOLPH...WEST GARDINER
...LITCHFIELD AND GARDINER THROUGH 700 PM EDT.

HAIL UP TO HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS UP TO 45 MPH ARE POSSIBLE
WITH THESE STORMS.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5 MILES AWAY FROM THE
PARENT THUNDERSTORM.

LAT...LON 4412 6983 4409 6989 4408 7015 4419 7035
      4421 7033 4421 7013 4440 6979 4429 6955

SJC

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 8:14 PM EDTSevere Thunderstorm WarningGYXSomerset46 min
Aug 3, 5:56 PM EDTSpecial Weather StatementGYXAndroscoggin34 min
Aug 3, 6:30 PM EDTSpecial Weather StatementGYXAndroscoggin30 min
Aug 3, 6:56 PM EDTSpecial Weather StatementGYXAndroscoggin34 min
Aug 3, 7:20 PM EDTSevere Thunderstorm WarningGYXLincoln, Sagadahoc25 min
Aug 3, 7:47 PM EDTSevere Thunderstorm WarningGYXKnox, Lincoln, Sagadahoc43 min
Aug 3, 7:53 PM EDTSpecial Marine WarningGYX52 min

Nearby

Severe Thunderstorm Warnings in Maine, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.